Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 302583, 11 pages
http://dx.doi.org/10.1155/2010/302583
Research Article

Classes of Meromorphic Functions Defined by the Hadamard Product

Institute of Mathematics, University of Rzeszów, ul. Rejtana 16A, 35-310 Rzeszów, Poland

Received 2 July 2009; Revised 21 November 2009; Accepted 5 January 2010

Academic Editor: Vladimir Mityushev

Copyright © 2010 J. Dziok. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Silverman, “Univalent functions with varying arguments,” Houston Journal of Mathematics, vol. 7, no. 2, pp. 283–287, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Silverman, “Univalent functions with negative coefficients,” Proceedings of the American Mathematical Society, vol. 51, pp. 109–116, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. M. Silvia, “On partial sums of convex functions of order α,” Houston Journal of Mathematics, vol. 11, no. 3, pp. 397–404, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. K. Aouf and H. Silverman, “Partial sums of certain meromorphic p-valent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 119, 7 pages, 2006. View at Google Scholar · View at MathSciNet
  5. M. K. Aouf, “Certain classes of meromorphic multivalent functions with positive coefficients,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 328–340, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. K. Aouf, “Certain subclasses of meromorphically p-valent functions with positive or negative coefficients,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 997–1008, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. E. Darwish, “Meromorphic p-valent starlike functions with negative coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 7, pp. 967–976, 2002. View at Google Scholar · View at MathSciNet
  8. M. L. Mogra, “Meromorphic multivalent functions with positive coefficients. I,” Mathematica Japonica, vol. 35, no. 1, pp. 1–11, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. L. Morga, “Meromorphic multivalent functions with positive coefficients. II,” Mathematica Japonica, vol. 35, no. 6, pp. 1089–1098, 1990. View at Google Scholar · View at Zentralblatt MATH
  10. R. K. Raina and H. M. Srivastava, “A new class of meromorphically multivalent functions with applications to generalized hypergeometric functions,” Mathematical and Computer Modelling, vol. 43, no. 3-4, pp. 350–356, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet